# SDR SWAA2022031173194

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL IS CRACKED / REMOVED RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL AND FWD AND AFT CENTER TRACK STRIP IAW 737 AMM 53-31-31-000-802 RECEIVED AND VERIFIED NEW PART P/N 181A8025-2 IAW IPC 53-31-31-03 INSTALLED NEW RIGHT HORIZONTAL STAB SLIDING SEAL AND THE AFT AND FWD CENTER TRACK STRIP IAW 737 AMM
